MathSciNet Relay Station
MathSciNet bibliographic data
MR2383028 47H10 (47J25 65J15 65K10)
Măruşter, Ştefan; Popirlan, Cristina On the Mann-type iteration and the convex feasibility problem. J. Comput. Appl. Math. 212 (2008), no. 2, 390–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement